# SDR 96UAL900586

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4717U
- Make and model: Boeing 747122
- Aircraft serial: 19878
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B00142
- Condition: Corroded
- Location: Bs 760-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE POPPED AND SEVERAL DISHED RIVETS ON BELLY SKIN FROM STATION 760 TO 780.  INTERNAL INSPECTION FOUND CORRODED STRINGERS 47L AND 47R, STATION 760 TO 780.  REMOVED STRINGERS 47L AND 47R FROM STATION 740 TO 780.  REMOVED LIGHT SURFACE CORROSION ON SKIN, ALODINE, PRIME, SPLICED IN NEW STRINGERS PER SRM 53-10-03 PAGE 1.
